# SDR C2XA06IA162

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 10,608 hours, 8,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 1394
- Condition: Inoperative
- Location: Mlg
- Part time: 12,104 hours, 9,782 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BPT - FLIGHT 3059, THE CREW REPORTED AN AIR GROUND FAILURE ON CLIMB, AND THE LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED TO BPT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LAND GEAR ELECTRONIC UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
